# SDR AALA202410169657

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 34,154 hours, 1,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21636
- Condition: Defective
- Location: Zone 800
- Part time: 8,811 hours, 3,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE L4 DOOR SLIDE MAINTENANCE INADVERTANTLY ACTIVATED THE TRIGGER ON THE REPLACEMENT SLIDE DURING INSTALLATION RESULTING IN BREAKING THE SAFETY WIRE. THE REPLACEMENT SLIDE WAS REMOVED AND ROUTED TO STORES TO BE SENT OUT FOR REPAIR. THE ORIGINAL SLIDE WAS RE-INSTALLED ON THE L4 DOOR PER TASK CARD 26L00025010.
